# SDR AT9900857

- Difficulty date: November 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION ON VERTICAL STABILIZER AFT SPAR PANEL NR 6408 TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR AND DOUBLER IAW DC9 SRM 55-31 FIG 9 AND 51-30-02.
